# SDR AU000054

- Difficulty date: February 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Connector
- Part number: BACC63CE14SSS
- Condition: Corroded
- Location: Transfer Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CROSSFEED VALVE CANNON PLUG CONNECTOR WIRE CORRODED.
